MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION PROLITE MESH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION PROLITE MESH; MESH, SURGICAL, POLYMERIC
Model Number 1010306-06
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted upon completion of the investigation into this event.
 
Event or Problem Description
User reported having problems following implant of mesh.
 
Additional Manufacturer Narrative
The prolite mesh was not returned as the device had been implanted.Multiple attempts to obtain further information was unsuccessful.Based on the investigation atrium medical corporation cannot conclude that the device was faulty.Without any further information it is impossible to determine the root cause of the complaint.This lot of prolite mesh met all quality and performance requirements based on the review of the device history records and inspection data.Clinical evaluation: prolite is intended for use in soft tissue deficiencies including hernia repair, traumatic or surgical wounds and chest wall reconstruction procedures requiring reinforcement with a non-absorbable supportive material.The instructions for use (ifu) states complications that may occur with the use of any surgical mesh include, but are not limited to, pain, inflammation, infection, allergic reaction, seroma, hematoma, fistula formation or mechanical disruption of the tissue and/or mesh material and possibly adhesions when placed in direct contact with the viscera and other organs.

Brand Name
PROLITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key9614238
Report Number3011175548-2020-00086
Device Sequence Number13590165
Product Code FTL
UDI-Device Identifier00650862302080
UDI-Public00650862302080
Combination Product (Y/N)N
Initial Reporter StateMN
PMA/510(K) Number
K930669
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Model Number1010306-06
Device Catalogue Number1010306-06
Device Lot Number412298
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;